# SDR DALA2019101805973

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1225
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON CANTED FRAME STA Y=1225 7:00 O'CLOCK POSITION AT AFT ACCESSORY COMPARTMENT. CANTED FRAME STA Y=1225 7:00 O'CLOCK POSITION AT AFT ACCESSORY COMPARTMENT WAS REPAIRED PER ER/A 581847-14TR REV.ORIGINAL (SECTION I: PERMANENT REPAIR) AND ETI- 17-19-177 REV.3. (LP1320117)                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                                       / S
